# SDR M3XA2018012202

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N808MT
- Make and model: Bell 407
- Aircraft serial: 54559
- Aircraft time: 1,240 hours, 3,888 cycles
- Engine: Allsn 250C47B
- Engine time: 1,167 hours, 2,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PL FOR ENGINE CHIP LIGHT AND LANDED WITHOUT INCIDENT.  ON INSPECTION, IT WAS DETERMINED THAT CHIPS WERE MORE THAN ALLOWED IN MFR MANUAL FOR RETURN TO SERVICE.
